# SDR AALA201901039013

- Difficulty date: December 31, 2018
- Submitted: January 3, 2019
- Operation: Air carrier
- Aircraft: N282AY
- Make and model: Airbus A330-243
- Aircraft serial: 1069
- Aircraft time: 37,458 hours, 5,655 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: GTCP331350C
- Part serial: R559C
- Condition: Odor
- Location: Zone 200
- Part time: 73,594 hours, 10,603 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS GROUNDED. FCF FAILED, ODOR STILL PRESENT IN PACKS. MORE SO ON RIGHT PACK. REPLACED APU ASSEMBLY AS PER JOB CARD 33L31549001. OPERATIONS AND LEAK CHECKS GOOD.
